MAUDE Adverse Event Report: OSTEOREMEDIES, LLC REMEDY SPECTRUM GV HIP SPACER; REMEDY GV HIP SYSTEM

OSTEOREMEDIES, LLC REMEDY SPECTRUM GV HIP SPACER; REMEDY GV HIP SYSTEM
Model Number GVHDLG
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Dislocation (2374)
Date of Event 07/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Remedy spectrum gv hip spacer labeling states "it is essential that the patient use mobility-assisted devices (e.G., crutches, walker, cane) during the implantation period".It was reported that the patient was walking full weight bearing without the use of a mobility-assisted device.
 
Event or Problem Description
2 weeks post-op the head of the hip implant disassociated from the internal metal stem.The diassocated head and stem were explanted and replaced with a new head and stem.

Brand Name
REMEDY SPECTRUM GV HIP SPACER
Common Device Name
REMEDY GV HIP SYSTEM
Manufacturer (Section D)
OSTEOREMEDIES, LLC
6075 poplar ave
memphis, tn 38119
MDR Report Key12246402
Report Number3010537287-2021-00006
Device Sequence Number16854218
Product Code KWL
UDI-Device Identifier00855195006548
UDI-Public00855195006548
Combination Product (Y/N)Y
PMA/510(K) Number
K172906
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGVHDLG
Device Catalogue NumberGVHDLG
Device Lot NumberOR01240
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2021
Initial Report FDA Received Date07/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;